ISSN (e) 1759-7331.
(print) 1759-7323
Quantitative Economics
An open-access journal in quantitative economics
Journal of the
Econometric Society

The Econometric Society was founded to promote studies that aim at a unification of the theoretical-quantitative and empirical-quantitative approaches to economic problems and that are penetrated by constructive and rigorous thinking.

Quantitative Economics was created in 2009 to provide a home for papers that fulfill this vision, complementing the role currently played by Econometrica.

Current Issue: Volume 7, Issue 2 (July 2016)

Table of Contents

Articles

Brendan Kline, Elie Tamer
329-366
Levon Barseghyan, Francesca Molinari, Joshua C. Teitelbaum
367-409
Kai Liu
411-447
Federico Echenique, Alistair J. Wilson, Leeat Yariv
449-482
Mitsuru Igami, Nathan Yang
483-521
Taisuke Otsu, Martin Pesendorfer, Yuya Takahashi
523-559
Juan Carlos Escanciano, David Jacho‐Chávez, Arthur Lewbel
561-589
Pooyan Amir‐Ahmadi, Christian Matthes, Mu‐Chun Wang
591-611
Isaiah Hull
613-636
Andrew Foerster, Juan F. Rubio‐Ramírez, Daniel F. Waggoner, Tao Zha
637-669


ISSN: 1759-7323

Papers to appear

The following papers have been accepted and will appear in future issues. The links below lead to the final accepted papers in their working paper formats. The papers will be copyedited and typeset for publication.